- -

Finite approximation of stably compact spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Finite approximation of stably compact spaces

Show full item record

Smyth, M.; Webster, J. (2002). Finite approximation of stably compact spaces. Applied General Topology. 3(2):197-223. https://doi.org/10.4995/agt.2002.2063

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82082

Files in this item

Item Metadata

Title: Finite approximation of stably compact spaces
Author: Smyth, M.B. Webster, J.
Issued date:
Abstract:
[EN] Finite approximation of spaces by inverse sequences of graphs (in the category of so-called topological graphs) was introduced by Smyth, and developed further. The idea was subsequently taken up by Kopperman and Wilson, ...[+]
Subjects: Stably compact space , Inverse limit , Upper space , (multi-) Function space , Linearly ordered space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2063
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2002.2063
Thanks:
This work has been supported by the EPSRC project "Digital Topology and Geometry: an Axiomatic Approach with Applications to GIS and Spatial Reasoning"
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record